MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX35012UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Myocardial Infarction (1969); Thrombus (2101); Injury (2348)
Date of Event 10/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During index procedure, a resolute onyx drug-eluting stent was implanted in the rca.Approximately 12 months post procedure, patient suffered in-stent restenosis which is reported to be related to stent thrombosis.Stent thrombosis in the target vessel rca confirmed by angio.Revascularization of the rca with the implantation of stent was carried out.Event unresolved.Investigator assessed event is possibly related to device and anti platelet medication.
 
Additional Manufacturer Narrative
Additional information: patient recovered.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Event was treated with medication.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Correction: patient was not on dapt 24 hours prior to the event.Additional information: cec adjudicated the event as non-q-wave mi (target vessel).Cec adjudicated the revascularization as tlr percutaneous intervention.Cec adjudicated the stent thrombosis end point as no event.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9206900
Report Number9612164-2019-04416
Device Sequence Number2950587
Product Code NIQ
UDI-Device Identifier00643169557062
UDI-Public00643169557062
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date10/23/2019
Device Model NumberRONYX35012UX
Device Catalogue NumberRONYX35012UX
Device Lot Number0008847455
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/11/2019
Supplement Date Received by Manufacturer11/12/2019
12/10/2019
02/25/2020
Initial Report FDA Received Date10/18/2019
Supplement Report FDA Received Date11/13/2019
01/07/2020
02/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age83 YR
Patient Weight75